Source genericity of caustics by reflexion in the plane

Bruce, J.W., Giblin, P.J. and Gibson, C.G. (1982) Source genericity of caustics by reflexion in the plane. The Quarterly Journal of Mathematics, 33 (2). pp. 169-190. ISSN 0033-5606 DOI https://doi.org/10.1093/qmath/33.2.169

Item not available from this archive.
Item Type: Article
Subjects: Q Science > QA Mathematics
Date Deposited: 10 Jan 2011 12:35
URI: http://repository.edgehill.ac.uk/id/eprint/2155

Archive staff only

Item control page Item control page